# SDR IPXA2023121826244

- Difficulty date: December 15, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 116,122 hours, 19,885 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Condition: Noisy
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** DURING CLIMB THRU FL280 A LOUD METALLIC POP WAS HEARD AND FELT THRU FLIGHT DECK FLOOR. SUSPECT OVERHEAD DOOR, INSPECTED DOOR MECHANISM REF M/M 52-21-00 NO FAULTS NOTED.
